# SDR USAA2012061800007

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 9,216 hours, 3,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR0412
- Condition: Low Pressure
- Location: L1 Door
- Part time: 9,216 hours, 3,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER CHARGE LOW.  SERVICED L1 DOOR DAMPER IAW AMM 52-22-00-614-002.
